# SDR DALA2024112211152

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 111,317 hours, 16,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FUSELAGE SKIN CRACK AT STA 1726 AND S-7R. CORRECTIVE ACTION: FUSELAGE SKIN AND CHORD STRAP CRACK AT STA1726, S-7R. TRIMED OUT THE DAMAGE PARTS AND PERFORMED REPAIR AS PER PRI:622403-14 (0671872)
